# SDR 95ZZZW223

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31008
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1028
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Castellation
- Condition: Cracked
- Location: Ws 555
- Part time: 59,861 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING SPECIAL CHECK, FOUND CRACK IN CASTELLATION, EMANATING UNDER UPPER RIB, OUTBOARD SIDE IWS 555.00, AT STRINGER 18, 19 AND 20, RESPECTIVELY.  REPAIRED PER DRAWING 1647070 AND TWA STANDARD PRACTICES.  TOTAL CYCLES 23,012.
